Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

NoMorePlease13

Member
  • Total Reviews

    3
  • Content Count

    21
  • Joined

  • Last visited

Community Reputation

2 Neutral

About NoMorePlease13

  • Rank
    New Member

Profile Information

  • Gender
    Female
  • Location
    Australia

Recent Profile Visitors

1375 profile views
  1. FYI - I decided to try out a Revlon foundation. I went for the ColorStay Whipped Creme. Today is first day using it, I will let you know how it compares to the EL Double Wear.
  2. I saw my Derm last week (my skin is the opposite to yours, it misbehaves when I see him!) and I don't have to go back for 3 months!!!! He gave me a 4 month prescription so I don't run out and said I only need to go back if something comes up that concerns me, YAY! I am about half way now, but he did say that he wants me clear for a full month before he will take me off. I can work with that. I was on the antibiotics for 5 months. They did a great job, but I worried that I would build res
  3. I have recently (last 3 weeks) come of my antiobiotics and am seeing a little bit of inflammation come back .... FFS. I don't really want to go back on the antibiotics but I also don't want the inflammation any more! I think its perspective though - once you have seen some improvement it is so sh!t to regress, but is it as bad as when you first started? That's what I ask myself, and it's not as bad, but it is f&cking annoying! EliseLouise - how often do you see your Derm? I have to g
  4. I can't drink anymore. I tried a few times and it is PAINFUL. Maybe I am just getting old
  5. Hi Sherri1225, I take Vitamin C and D3 every day - I read somewhere (can't find the link now) that Vitamin D is good for Isotretinoin users re bone health .... I also experienced dry eyes early on and tried eye drops, but I was hopeless at remembering to use them and eventually my eyes calmed down. They still get a bit dry and sore, but if I remember to wear my glasses I am usually ok. Re the head fuzz - I definitely had that to begin with, and then when my does went from 20mg/day to
  6. Can I join in? So after nearly a month of decent looking skin, I'm back to shit. When will this ever end? Inflammation is coming back and while it is less than when I started (perspective) I don't want to deal with this again. Just clear up and let me move acne, we are over. Hope everyone else is feeling ok.
  7. Day 79 update - clearing, yay! I have changed skin care to washing with Cetaphil Gentle Cleanser (washing twice in the pm to remove makeup), and then Cethaphil Moisturiser. I still use the ACV for toner occasionally, and also started using Bepanthen on really dry spots, but they are getting fewer and fewer - almost none at the moment. At my last Derm appt he halved my antibiotics and I was worried that inflammation would come back but it hasn't, in fact it has gone away even more! My cho
  8. Speaking of sweat - I play sports and *think* I sweat more now than pre accutane. Is that normal, or is it just my fat crying?
  9. Hey EliseLouise, I just wanted to say thank you! I read your comment ages ago and it got me thinking maybe I was hindering my own progress using all that stuff so I took a big deep breath and bought Cetaphil and went for it. I was terrified that my skin would break out of get worse, or fall off, but it didn't. And still hasn't. Changing also coincided with my Derm reducing my antibiotics, but so far the inflammation has actually reduced and my skin is looking so much calmer. So thank you
  10. Your skin looks amazing! I am on the same dose as you - but only just started 3rd month, I can't wait to get to the end of this. At what point do you think you saw the biggest improvement? My Derm told me about half way through is when we will see results (which should be month 4). Its nice to hear your experience being a fellow Australian! It seems our Derms seem to take a very different approach.
  11. There is no evidence that supports the "Accutane delays healing" theory - if there is please send it me as I would be very interested. Everyone's experience is unique to them - please DON'T push your experience on other people, especially when they are considering taking this course of action. LightOfMyLife - I wish I had started taking Accutane years ago. I was terrified when I started and I think I manifested symptons/side effects. I talked to my family and realised that it is generall
  12. I think getting rid of acne is a major health benefit for sufferers. You're entitled to your opinion but think you should take it elsewhere. BudBudbud - my GP mentioned something about taking Accutane helps to store collagen so the ageing process is slowed. I have tried to find research on whether it does help photo-aging and it is only preliminary but there are some signs it might.
  13. Hi there, I was on 20mg for a month and then bumped up to 40mg - there was definitely a 4-5 day period when I experienced intensified side effects, but they went away! I have 1 pill in the morning with b/fast, and the second at about 2-3pm in the arvo. I took one at night once and hated it so won't be doing that again. My derm told me to split the pills and not take them both at once. Makes you feel sorry for people on 70-80mg a day! As for whether you should go back to 40mg .... that's
  14. Oh, I have had this too! Upper lip mostly when I get out the shower (fine during the day). I thought it might have been the disgusting humidity going on at the moment, but maybe related to the meds?? Interested to hear what peeps have to say.
  15. That's awful! My only advice is move to Australia where it costs considerably less!
×